Economics at your fingertips  

Asymptotics of conditional empirical processes

Lajos Horvath and Brian S. Yandell

Journal of Multivariate Analysis, 1988, vol. 26, issue 2, 184-206

Abstract: Using two definitions of the conditional empirical processes we obtain some approximations for these processes. We also prove the functional law of the iterated logarithm for the conditional processes. Our results say that the asymptotic behavior of the conditional and unconditional empirical processes are very similar.

Keywords: conditional; distribution; multivariate; Wiener; process; stochastic; integrals; U-statistics; functional; laws; of; iterated; logarithm (search for similar items in EconPapers)
Date: 1988
References: Add references at CitEc
Citations: View citations in EconPapers (7) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-08-26
Handle: RePEc:eee:jmvana:v:26:y:1988:i:2:p:184-206